RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 6(372), Pages 183–184 (Mi umn4488)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Types and boundary uniqueness of polypentagons

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm4488

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:6, 1170–1172

Bibliographic databases:

MSC: Primary 05C75; Secondary 05C10, 05C90
Presented: В. М. Бухштабер
Accepted: 02.08.2006

Citation: M. Deza, M. I. Shtogrin, “Types and boundary uniqueness of polypentagons”, Uspekhi Mat. Nauk, 61:6(372) (2006), 183–184; Russian Math. Surveys, 61:6 (2006), 1170–1172

Citation in format AMSBIB
\Bibitem{DezSht06}
\by M.~Deza, M.~I.~Shtogrin
\paper Types and boundary uniqueness of polypentagons
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 6(372)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn4488}
\crossref{https://doi.org/10.4213/rm4488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2330017}
\zmath{https://zbmath.org/?q=an:1146.05041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61.1170D}
\elib{http://elibrary.ru/item.asp?id=25787352}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 6
\pages 1170--1172
\crossref{https://doi.org/10.1070/RM2006v061n06ABEH004373}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246444900005}
\elib{http://elibrary.ru/item.asp?id=13503148}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249728955}


Linking options:
  • http://mi.mathnet.ru/eng/umn4488
  • https://doi.org/10.4213/rm4488
  • http://mi.mathnet.ru/eng/umn/v61/i6/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:221
    Full text:105
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020